MathSciNet Relay Station
MathSciNet bibliographic data
MR1600537 33C05 (26D07 41A60)
Ponnusamy, S.; Vuorinen, M. Asymptotic expansions and inequalities for hypergeometric functions. Mathematika 44 (1997), no. 2, 278–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement